# SDR QXEA9500446

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384PH
- Make and model: Swrngn SA227AC
- Aircraft serial: 592
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Part number: 2751000062
- Condition: Damaged
- Location: Lt Mlg
- Component: Ozone, 2751046041
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - THE LT MLG WOULD NOT EXTEND, RECYCLED THE LANDING GEAR AND GOT A DOWN AND LOCKED INDICATION AFTER APPROX 15 TO 20 SECONDS.  COMPLIED WITH GEAR SWINGS AND FOUND THE LT MLG I/B CAM NEEDED REWORK.  REWORKED THE I/B CAM AND COMPLIED WITH GEAR SWINGS.  AIRCRAFT RETURNED TO SERVICE.
